EconPapers    
Economics at your fingertips  
 

Perfect and limit admissible perfect equilibria in discontinuous games

Oriol Carbonell-Nicolau

Journal of Mathematical Economics, 2011, vol. 47, issue 4-5, 531-540

Abstract: We compare the properties of several notions of trembling-hand perfection within classes of compact, metric, and possibly discontinuous games, and show that in the presence of payoff discontinuities, standard notions of trembling-hand perfection fail a weakening of admissibility termed limit admissibility. We also provide conditions ensuring the existence of a limit admissible perfect equilibrium.

Keywords: Trembling-hand perfect equilibrium; Limit admissibility; Discontinuous game; Infinite normal-form game; Payoff security (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406811000632
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:47:y:2011:i:4:p:531-540

DOI: 10.1016/j.jmateco.2011.05.005

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:47:y:2011:i:4:p:531-540